# SDR AALA201711029017

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 16,673 hours, 2,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE276002
- Part serial: RFM1790
- Condition: Low Pressure
- Location: R3 Door Assist
- Part time: 16,673 hours, 2,619 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK THE R3 DOOR PRESSURE MESSAGE INFLIGHT.  ON ARRIVAL DOOR DID NOT FEEL NORMAL. SERVICED THE R3 DOOR.
